# SDR 96ZZZX2970

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93CK
- Make and model: Luscom 8A
- Aircraft serial: 4036
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: 583831
- Condition: Cracked
- Location: Mlg Rt
- Part time: 1,476 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER GEAR LEG CRACKED AT BOLT HOLE AT ATTACHMENT TO UPPER ARM ASSEMBLY.  CRACK CAUSED GEAR LEG TO FAIL ON LANDING.  CRACK WAS NOT DETECTED BECAUSE OF SKI ATTACHMENT BRACKET COVERING GEAR LEG AT THIS AREA.  SUBMITTER SUGGESTS FOR MECHANIC TO INSPECT BOLT HOLE AREAS FOR CRACKING.
